# SDR 2013FA0000569

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: General aviation
- Aircraft: N234SD
- Make and model: Beech A36TC
- Aircraft serial: EA200
- System (JASC): 2810 · Fuel Storage
- Part: Nipple
- Condition: Failed
- Location: Fuel Cell
- Part time: 100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CELL WAS INSTALLED 8-15-12.  MAIN FUEL NIPPLE FAILED, DEBONDED FROM INSIDE OF TANK.  ACFT HAD FULL TANKS AND DUMPED ALL FUEL IN RT TANK IN FLIGHT.
